# SDR GLBA1123G

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX SIX FASTNER HOLES WERE FOUND DAMAGED AT THE LT INBD FLAP TRACK AREA. WS 46.500.  MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-57-007.  RII INSPECTIONS COMPLIED WITH IAW EO 09-1900-57-007. MATERIALS UTILIZED ARE INCLUDED IN THE EO INSTRUCTIONS.
